MAUDE Adverse Event Report: STRYKER TRAUMA KIEL COMPRESSION SCREW CANNULATED T2 ANKLE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER TRAUMA KIEL COMPRESSION SCREW CANNULATED T2 ANKLE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 18180001S
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/06/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available it will be provided on a supplemental report.Device disposition is unknown.
 
Event or Problem Description
Customer reported that the compression screw would not advance through the nail.
 
Additional Manufacturer Narrative
The reported event could not be confirmed, since the device was not returned for evaluation and no other evidences were provided.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.In case the item and / or substantive information will become available in future, the investigation will be updated accordingly.
 
Event or Problem Description

Brand Name
COMPRESSION SCREW CANNULATED T2 ANKLE
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
MDR Report Key8401888
Report Number0009610622-2019-00097
Device Sequence Number19340364
Product Code HSB
UDI-Device Identifier04546540673213
UDI-Public04546540673213
Combination Product (Y/N)N
Initial Reporter CountryGB
PMA/510(K) Number
K051590
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number18180001S
Device Lot NumberK0F1393
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/07/2019
Supplement Date Received by Manufacturer03/22/2019
Initial Report FDA Received Date03/07/2019
Supplement Report FDA Received Date04/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;